# SDR DALA2024110810734

- Difficulty date: November 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0647126) CORROSION ON FWD CARGO BAY ZEE CHANNEL FROM STA 500A - STA 500I STR 25RL WL 168. REPAIRED ZEE CHANNEL ON FWD CARGO LOCATED BTWN STA 400 TO STA 500I STR 25L WL 168 IAW B737 SRM 53-00-53-2R-5 AND COMPLYING WITH BOEING DWG 143A7500.
